The geometry of Hrushovski constructions, I: The uncollapsed case

David M. Evans, Marco S. Ferreira

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

An intermediate stage in Hrushovski’s construction of flat strongly minimal structures in a relational language L produces ?-stable structures of rank ?. We analyze the pregeometries given by forking on the regular type of rank ? in these structures. We show that varying L can affect the (local) isomorphism type of the pregeometry, but not its finite subpregeometries. A sequel will compare these to the pregeometries of the strongly minimal structures.
Original languageEnglish
Pages (from-to)474-488
Number of pages15
JournalAnnals of Pure and Applied Logic
Volume162
Issue number6
DOIs
Publication statusPublished - Apr 2011

Cite this